# SDR MWEA98385

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 59586564
- Condition: Torn
- Location: Rt Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND UPPER COWL APRON LATCH AREA HAS TORN SKIN.  MTC FABRICATED AND INSTALLED REPAIR SKIN.
